# SDR SWAA2021080492335

- Difficulty date: July 7, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 74,046 hours, 43,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1088-1121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CLOSURE ANGLE LOCATED BETWEEN BS1088 TO BS1121 RH SIDE AT UPPER FUSELAGE ; 2021-319799 / [01] TOOL USED PN: NORTEC 600D; SN: 210138503; CAL DUE DATE: 05-MAR-22; [02] PRECISION RADIUS P/N: 2204A3 S/N:AE-408651 DUE DATE: 02-FEB-22; [03] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 22-JAN-22.; [04] REPAIRED CLOSURE ANGLE LOCATED BETWEEN BS1088 TO BS1121 RH SIDE AT UPPER FUSELAGE IAW B737-700 SRM 53-80-71-2R-6 REPAIR 6 MATERIAL USED 2024-T0 0.063 P.O. 2021-138368 REPAIR ANGLE (1 E/A) 2024T0/0.063 HEAT TREATED AND CONVERTED FROM 2024T0 TO 2024T42 IAW BAC5602; TABLE IV; TABLE X. TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 22-JAN-22.; [05] REPAIRED CLOSURE ANGLE LOCATED BETWEEN BS1088 TO BS1121 RH SIDE AT UPPER FUSELAGE IAW B737-700 SRM 53-80-71-2R-6 REPAIR 6 MATERIAL USED 2024-T0 0.063 P.O. 2021-138368 REPAIR ANGLE (1 E/A) 2024T0/0.063 HEAT TREATED AND CONVERTED FROM 2024T0 TO 2024T42 IAW BAC5602; TABLE IV; TABLE X. TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 22-JAN-22.AS RII.
